# SDR REXA2015032500365

- Difficulty date: March 25, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 18,206 hours, 11,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-140-500, FWD FLOOR PANEL SUPPORT ANGLE 141ALF, IN AVIONICS BAY HAS CORROSION AT FS 280 BETWEEN RBL 9 & LBL 9.  R & R FLOORBOARD PANEL SUPPORT ANGLE AT FS 280 IAW SRM 51-42-06-001-001-A01, SRM 51-42-13-001-001-A01 & SRM 51-42-21-001-001-A01.
